Vicks Nyquil Cold & Flu Liquid Capsules

$15.99

Pack Size: 24 liquid capsules

Ingredients:
Each capsule contains acetaminophen 325 mg, dextromethorphan 10 mg and doxylamine 6.25 mg.

For the relief of cough, runny nose, sneezing, aches, pains, fever and headache.